# SDR SWAA2023053147668

- Difficulty date: May 11, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOORWAY STA 294 FRAME IS CRACKED IN INNER FLANGE COMMON TO MOPSILL.<[01] SRM 53-10-15-1A-2 IS APPLICABLE ALLOWABLE DAMAGE EVALUATION.;[02] UPON FURTHER EVALUATION OF FWD SERVICE DOORWAY STA 294 FRAME CRACK FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2.;[03] VERIFIED SRM 53-10-15-2R-7-A01553 IS APPLICABLE FOR STA 296.4 FRAME REPAIR.;[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] REMOVED DAMAGE BY TRIMMING OUT PART OF THE STUB FRAME INNER CHORD SRM 53-10-15-2R-7.;[06] COMPLETED STEPS 1-2;[07] COMPLETED STEP 3;[08] COMPLETED REPAIR INSTALLATION IS DOCUMENTED ON NRC TTG8Q00KT9UA IAW SRM 53-10-15-2R-7.;[09] VERIFIED STEP 3 COMPLETED. AND CORRECTION ACTION ITEM 8;[10] VERIFIED ALL STEP 1;2;3 AND MEASUREMENT TABLE; CARD COMPLETE.
